# SDR AALA201801029017

- Difficulty date: December 12, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021000
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY AREA FLOOR SUPPORT BETWEEN FRAMES 64 TO 66 PLUS 5 INCHES AT LEFT BUTTLINE +Y1292.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472815.
